Guest Gunner1886 Posted January 5, 2005 Share Posted January 5, 2005 I've added a few more photos that show a clearer picture of what my hair looks like. A few pictures with the light on showing the true extent of my hair situation. My hair has grown out about 5 days. It's not as great sight, as you can see. In normal light, my hair looks different, especially when it's shaved down, but when the lights on and it's grown for a few days it's much worse. I'm at the stage where I need to look into a form of hair restoration. Something that will help my situation severel fold. I require more density. Can a HT deliver? Would I be asking too much to ask for a 10 fold improvement in density, if I was to see a HT surgeon? I've been on Finasteride for almost 2 years now. By the looks of things, it hasn't worked. The horse-shoe pattern has slowly, become more slowly more evident. I used Propecia - the brand name for about a year but then switched to fincar and cut up the pieces into 5ths. This was at about Feb last year. I have no way of seeing or knowing if what I am taking is legit. I should get back on propecia, just to be safe, but that's another story for now. I don't even think fin works on me. When I started, I would have been the perfect candidate for it. So it just so happens, that the stuff disappoints. It might have slowed things. I don't know. I doubt it. I just don't know. I've been on Minox non stop for a year. My hair looks slightly better, from the pics in November 2003. If you look at those pics you'll see my hair looks horrible. This was because of a Minox shed due to stopping minox for 4 months. This is what it did to my hair. I started Minox initially in May 2003. I used it for 3 months with good results. However, I had to stop because I could not put this stuff on and go to work. It just couldn't happen. Anyway, as you can see by the pics, I had a massive shed in late 2003. Re-started minox end of December 2004 and have used it non stop for a year. Hair has got slightly better. Nothing spectacular. I think the hair that I lost came back. Saying this, I cannot grow my hair like the early pics taken in August 2003. My hair has become more diffused since then, hence cutting it short. I started Spiro cream about a month ago. I use this 3 hrs after minox, twice a day. Having no job this is easy. But that isn't no good. The reason I have no job is because of hair loss itself. It's killed my confidence and peace of mind I had prior to this nightmare. Haven't dealt with it well at all. Down the last few years, I probably looked a picture of depression - and with the shaved head, that simply doesnt work on me, the perception would have been very negative. If I was depressed and had hair - especially a framed face, then people wouldn't mind/notice, but as I have a shaved head with recession, I'm perceived the wrong way. But there is little I can do about that. Anyway, if you look at the January pics, you'll see that the hair looks in slightly better condition. I think this could have something to do with the Spiro I have been using. Whenever I use this stuff, I feel that my hair feels ??slightly' better (and I do mean slightly), especially about a month after use. If you compare the December pictures the January pictures, you'll see the difference. The December ones were taken with the light on and my hair grown for about a week. The Jan pics were taken with my head just shaved with a #1 and in slightly darkened daylight Look how the light makes the diffuse thinning look horrible. It shows the true extent of how bad it looks. I'm going to be looking into a HT within the next year. If anything, to give myself a better hairline. I reckon I can get maintenance, if I use Spiro, minox and keep using finasteride, so that will help keep what I have. If the worse comes to the worse, then I could try Dut, but in order to add density, the only way I can achieve this is to get a HT. Even if was only 1000 grafts. What's your opinions on that? Finasteride (fincar) Minox x2 Spiro 5% x2. Nizoral. Thanks. Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now